# SDR SWAA2012062605331

- Difficulty date: May 30, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,672 hours, 39,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986 UPPER FLANGE LOWER SIDE FLOORBOARD ATTACH HOLES.  REPAIRED BEAM PER EA.
